# SDR DLL14002142

- Difficulty date: October 31, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N740DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1244
- Aircraft time: 72,108 hours, 18,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 5165741
- Part serial: 37796
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY EXIT SIGNS INOP AT R-3 DOOR.  REPLACED PWR SUPPLY.  CHECKS NORMAL.
